MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FT4 IV; FREE THYROXINE

ROCHE DIAGNOSTICS ELECSYS FT4 IV; FREE THYROXINE
Model Number FT4 IV
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reagent lot number was 918716 with an expiration date of 31-dec-2026.The investigaiton is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys ft4 iv results from the cobas e 801 analytical unit.Approximately 30 samples had an initial ft4 result > 20 ng/l.When repeated, the result was within the normal range.One example was provided of an initial result of 25.3 ng/l, and a repeat result of 10.8 ng/l.An estimated example was an initial result of 25 ng/l., and a repeat result of 8 ng/l.The samples were repeated on the same analyzer or on another cobas pro analyzer at the customer site.The lower (repeat) results were reported outside of the laboratory and were consistent with the patients' history.
 
Additional Manufacturer Narrative
Medwatch fields d1-d4, g1, and g4 were updated.Based on the provided calibration data, there were multiple events with unusually high calibration signals and/or duplication errors.This is consistent with customer calibration handling issues such as aliquoting, storage, homogenization, bringing the materials to room temperature prior to use, and adherence to single-use.As the calibration issues were not related to a certain reagent or calibration lot, a general reagent or calibrator issue was excluded.It was noted on the day of the event that the quality control was either incomplete or not performed.Good laboratory practice precludes running and/or reporting patient results when quality control has not been performed.No product issue was found.

Brand Name
ELECSYS FT4 IV
Common Device Name
FREE THYROXINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key24598672
Report Number1823260-2026-00916
Device Sequence Number18234076
Product Code CEC
UDI-Device Identifier07613336172780
UDI-Public07613336172780
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K220456
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFT4 IV
Device Catalogue Number09043284190
Device Lot Number918716
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/21/2026
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown